Alert archive / Michigan / Gale Warnings in 2009
Gale Warning 7, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at May 8, 2009, 3:55 PM EDT. It took effect at May 9, 2009, 6:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2009, 3:55 PM EDT (19:55 UTC)
- In effect from
- May 9, 2009, 6:00 AM EDT
- Expired
- May 9, 2009, 3:35 PM EDT
- In force
- 10 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
671 WHUS73 KGRR 081955 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 PM EDT FRI MAY 8 2009 ...WINDS TO INCREASE TO GALES LATE TONIGHT INTO SATURDAY... .A FAST MOVING COMPACT AREA OF LOW PRESSURE WILL SWEEP THROUGH SOUTHWEST LOWER MICHIGAN SATURDAY MORNING. WINDS ON THE BACKSIDE OF THE LOW WILL REACH GALE FORCE FOR A TIME ON SATURDAY...ESPECIALLY DURING THE MORNING. NORTHWEST GALES TO 35 KNOTS ARE EXPECTED ON SATURDAY. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE. WINDS AND WAVES WILL SUBSIDE SATURDAY EVENING AND SATURDAY NIGHT. LMZ844>849-090400- /O.NEW.KGRR.GL.W.0007.090509T1000Z-090509T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 355 PM EDT FRI MAY 8 2009 ...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY. WINDS ARE EXPECTED TO REACH GALE FORCE SATURDAY MORNING IN THE WAKE OF A LOW PRESSURE SYSTEM. NORTHWEST GALES TO 35 KNOTS SHOULD BEGIN DEVELOPING AROUND DAYBREAK AND PERSIST INTO THE EARLY AFTERNOON HOURS. WAVES WILL RAMP UP INTO THE 4 TO 7 FOOT RANGE DURING THE DAY. CONDITIONS SHOULD IMPROVE CONSIDERABLY SATURDAY NIGHT AS THE WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DUKE
4 follow-up statements
232 WHUS73 KGRR 090205 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1005 PM EDT FRI MAY 8 2009 ...WINDS INCREASING TO GALES LATE TONIGHT INTO SATURDAY... .A FAST MOVING COMPACT LOW PRESSURE SYSTEM WILL SWEEP THROUGH SOUTHWEST LOWER MICHIGAN SATURDAY MORNING. WINDS ON THE BACKSIDE OF THE LOW WILL REACH GALE FORCE FOR A WHILE SATURDAY... ESPECIALLY DURING THE MORNING. NORTHWEST GALES TO 35 KNOTS ARE EXPECTED ON SATURDAY. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE. WINDS AND WAVES WILL SUBSIDE SATURDAY EVENING AND SATURDAY NIGHT. LMZ844>849-091015- /O.CON.KGRR.GL.W.0007.090509T1000Z-090509T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1005 PM EDT FRI MAY 8 2009 ...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY... WINDS ARE EXPECTED TO REACH GALE FORCE SATURDAY MORNING BEHIND THE LOW PRESSURE SYSTEM. NORTHWEST GALES TO 35 KNOTS SHOULD BEGIN DEVELOPING AROUND DAYBREAK AND PERSIST INTO THE EARLY AFTERNOON HOURS. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE DURING THE DAY. CONDITIONS SHOULD IMPROVE CONSIDERABLY SATURDAY NIGHT AS THE WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LAURENS TJT
326 WHUS73 KGRR 090757 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 357 AM EDT SAT MAY 9 2009 ...WINDS INCREASING TO GALES THIS MORNING... .A FAST MOVING COMPACT LOW PRESSURE SYSTEM WILL SWEEP THROUGH SOUTHWEST LOWER MICHIGAN THIS MORNING. WINDS ON THE BACKSIDE OF THE LOW WILL REACH GALE FORCE THIS MORNING THROUGH MID AFTERNOON. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE. WINDS AND WAVES WILL SUBSIDE THIS EVENING AND TONIGHT. LMZ844>849-091600- /O.CON.KGRR.GL.W.0007.090509T1000Z-090509T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 357 AM EDT SAT MAY 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... WINDS WILL REACH GALE FORCE THIS MORNING BEHIND THE LOW PRESSURE SYSTEM AND WILL CONTINUE THROUGH MID AFTERNOON BEFORE DIMINISHING TO LESS THAN 35 KNOTS. WAVES WILL BUILD TO 4 TO 7 FEET TODAY. CONDITIONS WILL IMPROVE CONSIDERABLY TONIGHT AS WINDS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LAURENS MEADE
496 WHUS73 KGRR 091526 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1126 AM EDT SAT MAY 9 2009 ...WINDS INCREASING TO GALES THIS MORNING... .A FAST MOVING COMPACT LOW PRESSURE SYSTEM IS MOVING EAST OF THE AREA AT MIDDAY. WINDS ARE BEGINNING TO INCREASE ACROSS THE ENTIRE NEARSHORE AREA AT THIS TIME. WINDS AT THE SOUTH HAVEN LIGHTHOUSE GUSTED TO 50 MPH EARLIER THIS MORNING. A MORE WIDESPREAD NORTHWEST WIND IS EXPECTED THIS AFTERNOON...GUSTING FREQUENTLY TO AROUND GALE FORCE THROUGH MID AFTERNOON. THE SOUTHERN LAKE MICHIGAN BUOY ALREADY HAS 8 FOOT WAVES WITH WINDS GUSTING TO NEAR GALE FORCE. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE DURING THE AFTERNOON IN THE NEARSHORE WATERS. WINDS AND WAVES WILL SUBSIDE THIS EVENING AND TONIGHT. LMZ844>849-092100- /O.CON.KGRR.GL.W.0007.000000T0000Z-090509T2100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1126 AM EDT SAT MAY 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... WINDS ARE EXPECTED TO FREQUENTLY GUST TO GALE FORCE AROUND 35 KNOTS FROM THE MIDDAY HOURS INTO THE MIDDLE AFTERNOON. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE IN THE NEARSHORE WATERS. THE LOW PRESSURE SYSTEM RESPONSIBLE FOR THE WIND AND WAVES IS MOVING AWAY FROM THE REGION AT THIS TIME...BUT THE HIGHEST WINDS AND WAVES WILL OCCUR FROM 1100 AM THROUGH ABOUT 400 PM. WINDS AND WAVES WILL SUBSIDE THIS EVENING AS THE LOW MOVES WELL AWAY FROM THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DUKE
996 WHUS73 KGRR 091935 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 335 PM EDT SAT MAY 9 2009 ...HAZARDOUS WAVES FOR SMALL CRAFT THIS EVENING... .NORTHWEST WINDS TO 30 KNOTS HAVE CREATED WAVES OF 4 TO 7 FEET IN THE NEARSHORE WATERS THIS AFTERNOON. WAVES WILL REMAIN LARGE INTO THE EVENING HOURS BEFORE SUBSIDING AFTER DARK. WINDS AND WAVES WILL DIMINISH CONSIDERABLY TOWARD MIDNIGHT. LMZ844>849-100345- /O.CAN.KGRR.GL.W.0007.000000T0000Z-090509T2100Z/ /O.NEW.KGRR.SC.Y.0023.090509T1935Z-090510T0600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 335 PM EDT SAT MAY 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS TO 30 KNOTS LATE THIS AFTERNOON AND EARLY EVENING WILL PRODUCE WAVES OF 4 TO 7 FEET IN MUCH OF THE NEARSHORE AREA. WAVES OF THIS HEIGHT WILL POSE A HAZARD TO SMALLER CRAFT. WINDS AND WAVES WILL BEGIN TO DIMINISH CONSIDERABLY AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at May 8, 1:50 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 8, 1:50 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 150 PM EDT FRI MAY 8 2009 LATEST UPDATE...AVIATION... .SYNOPSIS...(405 AM EDT FRI MAY 8 2009) PARTLY SUNNY AND MILD WEATHER IS ANTICIPATED TODAY. THE NEXT LOW PRESSURE SYSTEM WILL BRING SHOWERS AND SOME THUNDERSTORMS LATE TONIGHT INTO SATURDAY MORNING. IT WILL TURN MUCH COOLER THIS WEEKEND WITH HIGH TEMPS BOTH SATURDAY AND SUNDAY ONLY IN THE 50S. IT WILL ALSO BE QUITE BREEZY SATURDAY. && .SHORT TERM...(1205 PM EDT FRI MAY 8 2009) (THIS AFTERNOON) UPDATED THE AFTERNOON FORECAST TO MENTION A CHANCE OF THUNDER. THE FORECAST ALREADY HAD ISOLATED SHOWERS POSSIBLE TODAY IN THE SOUTH HALF OF THE FORECAST AREA ROUGHLY...AND JUST UPDATED TO MAKE THIS ISOLATED THUNDERSTORMS. CAPE VALUES OFF THE MORNING SOUNDINGS ONCE AGAIN INDICATE DECENT INSTABILITY WITH VALUES OVER 1000 J/KG THIS AFTERNOON. THE CAVEAT MAY BE THE DRY AIR ALOFT SEEN IN THE GAYLORD AND GREEN BAY MORNING SOUNDINGS. AS MIXING CONTINUES...THIS WILL MODULATE THE INSTABILITY. THAT SAID...STILL CANNOT RULE OUT AN ISOLATED THUNDERSTORM IN THE SOUTH THIS AFTERNOON. LARGE MCS MOVING ACROSS MISSOURI THIS MORNING IS PUSHING CIRRUS ALL THE WAY INTO SOUTHERN LOWER MICHIGAN. SO...SKIES WILL BE PARTLY SUNNY IN THE SOUTH AND MAINLY SUNNY TO THE NORTH. HIGHS WILL TOP OUT IN MOST AREAS IN THE LOW TO MID 70S. IT WILL BE COOLER TOWARD THE LAKE AS A LAKE BREEZE DEVELOPS. && .LONG TERM...(405 AM EDT FRI MAY 8 2009) (SUNDAY NIGHT THROUGH THURSDAY) COOL AND DRY SFC HIGH PRESSURE WILL PREVAIL SUNDAY NIGHT THROUGH TUESDAY... WITH FROST AND FREEZING TEMPERATURES AT NIGHT AND DAYTIME HIGHS ONLY NEAR 60. WARM ADVECTION COMMENCES TUESDAY NIGHT AS THE SFC HIGH MOVES TO THE EAST COAST... WHICH MAY RESULT IN A FEW SHOWERS OVERNIGHT. HOWEVER THE BEST CHANCE OF RAIN AND TSTMS LOOKS TO EXIST ON WEDNESDAY INTO WEDNESDAY NIGHT. THIS IS WHEN AN ACTIVE WARM FRONT LIFTS NORTH AND SETS UP ACROSS THE AREA WHILE A POTENT NRN PLAINS H5 UPR LOW/TROUGH SHIFTS EWD. THE SHOWER AND TSTM THREAT MAY LINGER INTO THURSDAY... BUT THE COLD FRONT ARRIVING FROM THE WEST SHOULD EVENTUALLY DRY THINGS OUT BY LATE IN THE DAY IF NOT EARLIER. && .AVIATION...(150 PM EDT FRI MAY 8 2009) DIURNAL INSTABILITY IS LEADING TO CUMULUS DEVELOPMENT INLAND...AND EVEN A FEW WEAK SHOWERS TOWARD KJXN AND KLAN AWAY FROM THE STABILIZING INFLUENCE OF LAKE MICHIGAN. THESE WILL CONTINUE TO BE POSSIBLE INTO THE EARLY EVENING HOURS. CONDITIONS SHOULD REMAIN VFR THIS AFTERNOON. QUIET CONDITIONS WILL THEN BE FOUND FOR A FEW HOURS AFTER DIURNAL ACTIVITY DISSIPATES TOWARD SUNSET TONIGHT. CONDITIONS WILL THEN DETERIORATE TOWARD 08Z SAT MORNING AS COMPACT...YET POTENT SYSTEM MOVES IN FROM THE WEST. SHOWERS WILL DEVELOP AFTER 06Z FROM WEST TO EAST. THUNDER WILL BE POSSIBLE AS SOME ELEVATED INSTABILITY WILL BE PRESENT...AND WE HAVE INDICATED THIS WITH A CB MENTION. MVFR CONDITIONS ARE EXPECTED...WITH SOME LOCALIZED IFR CONDITIONS POSSIBLE. STRONG FRONT WILL THEN PASS THROUGH FROM 08Z-13Z SAT MORNING. ONCE THE FRONT MOVES THROUGH...GUSTY SW WINDS WILL DEVELOP AND EVENTUALLY BECOME W/NW. POTENTIAL LOOKS GOOD FOR GUSTS ABOVE 30 KNOTS WITH SOME GUSTS TO 40 KNOTS POSSIBLE. A FEW SHOWERS COULD REMAIN. && .MARINE...(1205 PM EDT FRI MAY 8 2009) STUBBORN AREAS OF FOG REMAIN ACROSS THE NEARSHORE WATERS. STILL EXPECTING THE DRY AIR TO MIX IT OUT WITH TIME. WILL REASSESS THE EXTENT OF THE FOG AT 400 PM. MINIMAL WAVE ACTION LESS THAN TWO FEET IS ANTICIPATED TODAY DUE TO FAIRLY LIGHT SW TO WEST WINDS. THUNDERSTORMS WILL DEVELOP LATE TONIGHT AND POSE A HAZARD TO MARINERS. WINDS AND WAVE HEIGHTS WILL INCREASE SIGNIFICANTLY SATURDAY. WNW WINDS SATURDAY WILL RAMP UP TO 20 TO 30 KTS WITH HIGHER GUSTS RESULTING IN INCREASING WAVE HEIGHTS TO 3 TO 6 FEET. IN FACT A GALE WATCH HEADLINE MAY BE NEEDED LATER TODAY... WE HELD OFF ON IT FOR NOW BASED ON COORD WITH LOT. && .HYDROLOGY...(405 AM EDT FRI MAY 8 2009) RIVER LEVELS CONTINUE TO FALL AT ALL SITES AND WILL CONTINUE TO FALL THROUGH THE WEEKEND INTO EARLY NEXT WEEK. RAINFALL LATE TONIGHT INTO SATURDAY WILL NOT BE SIGNIFICANT ENOUGH TO CAUSE RIVER LEVELS TO RISE. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: LAURENS SHORT TERM: DUKE LONG TERM: MEADE AVIATION: NJJ MARINE: LAURENS/DUKE HYDROLOGY: LAURENS
Hazardous weather outlook, May 8, 8:00 AM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 800 AM EDT FRI MAY 8 2009 MIZ037>040-043>046-050>052-056>059-064>067-071>074-090830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 800 AM EDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND A FEW OF THE STORMS COULD CONTAIN SMALL HAIL. THUNDERSTORM MOVEMENT TONIGHT WILL BE EAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING...AND AGAIN ON WEDNESDAY AND THURSDAY. PATCHY FROST MAY FORM LATE SATURDAY NIGHT. A MORE WIDESPREAD FROST IS LIKELY SUNDAY NIGHT... AND SUB FREEZING TEMPERATURES ARE EVEN POSSIBLE NORTH OF INTERSTATE 96. PATCHY FROST MAY ALSO FORM ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-090830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 800 AM EDT FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL RESTRICT VISIBILITIES TO LESS THAN ONE HALF MILE IN SPOTS THIS MORNING. THUNDERSTORMS ARE POSSIBLE LATE TONIGHT AND A FEW OF THE STORMS COULD CONTAIN SMALL HAIL. THUNDERSTORM MOVEMENT TONIGHT WILL BE EAST AT AROUND 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE LIKELY SATURDAY INTO SATURDAY EVENING. A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING...AND AGAIN ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 4:21 PM EDT | Wind Advisory | GRR | Allegan, Calhoun, Jackson, Kalamazoo, Ottawa, Van Buren | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.